# SDR AALA20151120005

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 45,092 hours, 12,900 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING FOR LANDING, TE FLAP ASYM & LE DISAGREE MSGS WITH FLAP INDICATOR SHOWING LESS THAN 1.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED FIM 27-51-02, FOUND FAULT WITH DEPRESSURIZATION MODULE PRES SWITCH.  R & R SWITCH IAW MM 27-51-29, OPERATIONALLY & LEAK CHECKED OK.  REFERENCE ALSO SDR CONTROL AALA20151123009.
